EconPapers    
Economics at your fingertips  
 

MULTIPLE SOLUTIONS AND BUBBLES IN STOCHASTIC MODELS OF THE EXCHANGE RATE

Alan Sutherland ()

The Warwick Economics Research Paper Series (TWERPS) from University of Warwick, Department of Economics

Keywords: exchange rate; stochastic processes; expectations; econometric models (search for similar items in EconPapers)
Pages: 21 pages
Date: 1990
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://warwick.ac.uk/fac/soc/economics/research/w ... 89-1994/twerp348.pdf

Related works:
Working Paper: Multiple Solutions and Bubbles in Stochastic Models of the Exchange Rate (1990) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wrk:warwec:348

Access Statistics for this paper

More papers in The Warwick Economics Research Paper Series (TWERPS) from University of Warwick, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Margaret Nash ().

 
Page updated 2025-03-31
Handle: RePEc:wrk:warwec:348